# SDR ASOA2014091911285

- Difficulty date: August 25, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484, RBL 27.  INTERCOSTAL ATTACH ANGLE IS CRACKED.   REMOVED CRACKED ATTACH ANGLE IAW SRM 51-42-21 AND 51-42-06.  INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-06, 51-40-11, 51-42-06 AND 51-42-21.
